Alternative integrable equations of nonlinear optics

S. P. Burtsev, I. R. Gabitov

Research output: Contribution to journalArticlepeer-review

33 Citations (Scopus)

Abstract

We present a list of nonlinear optics equations [the reduced Maxwell-Bloch system with pumping (or with a damping of a special type), nonlinear Schrödinger-Bloch equations with pumping, etc.] that can be solved by the inverse-scattering transform with a variable spectral parameter. We obtain the corresponding Lax pairs and equations for the spectral parameter.

Original languageEnglish
Pages (from-to)2065-2070
Number of pages6
JournalPhysical Review A - Atomic, Molecular, and Optical Physics
Volume49
Issue number3
DOIs
Publication statusPublished - 1994
Externally publishedYes

Fingerprint

Dive into the research topics of 'Alternative integrable equations of nonlinear optics'. Together they form a unique fingerprint.

Cite this